Depakene Side Effects
Serious Side EffectsSome Depakene side effects, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
- Signs of liver damage, such as yellow eyes or skin (jaundice)
- Signs of pancreatitis (inflammation of the pancreas), such as:
- Severe abdominal pain (stomach pain)
- Nausea and vomiting
- Loss of appetite
- Worsening of seizures
- Unexplained bruising or bleeding
- Signs of an allergic reaction, such as:
- Unexplained rash
- Unexplained swelling
Suicidal thinking or behavior (see Seizure Medications and Suicide).
You may experience some or none of the side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking the drug. Also, let your healthcare provider know if you develop something that "just does not seem right." While it may not be related to Depakene, your healthcare provider will be able to diagnose and treat the problem.